# SDR CALA9800185

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.4 INCH CRACK IN AFT CABIN DOOR ANGLE INSIDE DOOR AT CENTER RIGHT DOOR STOP.  THE ANGLE WAS REPLACED IAW SRM 51-30-2.
